MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC VALOR SCREW 5.0MM X 75MM LEN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHT MEDICAL TECHNOLOGY INC VALOR SCREW 5.0MM X 75MM LEN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 4151150075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other additional information is available.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The device history record could not be reviewed because the affected lot number was not communicated.If any further information is provided, the investigation report will be updated.Device not available.
 
Event or Problem Description
It was reported that the patient experienced redness and swelling lower leg and ankle.It was also noted that the im nail loosened and caused infection that led to a nonunion of the ankle fusion site.It required removal of the im nail with bone biopsies and placement of abx cement nail.In addition to that the patient was given iv antibiotics for 6 weeks followed with revision of ankle fusion with external fixator.

Brand Name
VALOR SCREW 5.0MM X 75MM LEN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13524936
Report Number3010667733-2022-00078
Device Sequence Number5285506
Product Code HSB
UDI-Device Identifier00840420115843
UDI-Public00840420115843
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K090857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number4151150075
Device Catalogue Number4151150075
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight102 KG